3-bounded property in a triangle-free distance-regular graph

Yeh jong Pan*, Chih-wen Weng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let Γ denote a distance-regular graph with classical parameters (D, b, α, β) and D ≥ 3. Assume the intersection numbers a1 = 0 and a2 ≠ 0. We show that Γ is 3-bounded in the sense of the article [C. Weng, D-bounded distance-regular graphs, European Journal of Combinatorics 18 (1997) 211-229].

Original languageEnglish
Pages (from-to)1634-1642
Number of pages9
JournalEuropean Journal of Combinatorics
Volume29
Issue number7
DOIs
StatePublished - 1 Oct 2008

Fingerprint Dive into the research topics of '3-bounded property in a triangle-free distance-regular graph'. Together they form a unique fingerprint.

Cite this